UM

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
On the Z-Eigenvalue Bounds for a Tensor Conference paper
Workshop on Computational Mathematics and Scientific Computing, Univ Macau, Macau, PEOPLES R CHINA, MAY 20-22, 2017
Authors:  Li, Wen;  Liu, Weihui;  Vong, Seakweng
Favorite  |  View/Download:27/0  |  Submit date:2018/10/30
Nonnegative Tensors  Z-spectral Radius  Irreducibility  
Asymptotics for stochastic reaction-diffusion equation driven by subordinate Brownian motions Journal article
Stochastic processes and their applications, 2018,Volume: 128,Issue: 5,Page: 1772-1796
Authors:  Ran Wang;  Lihu Xu
Favorite  |  View/Download:4/0  |  Submit date:2019/07/19
Stochastic Reaction-diffusion Equation  Subordinate Brownian Motions  Large Deviation Principle (Ldp)  Occupation Measure  
Irreducibility and Asymptotics of Stochastic Burgers Equation Driven by α-stable Processes Journal article
Potential Analysis, 2018,Page: 1-22
Authors:  Zhao Dong;  Feng-Yu Wang;  Lihu Xu
Favorite  |  View/Download:3/0  |  Submit date:2019/07/19
Stochastic Burgers Equation  Α-stable Noises  Irreducibility  Ψ-uniformly Ergodicity  Moderate Deviation  
Irreducibility of stochastic real Ginzburg-Landau equation driven by alpha-stable noises and applications Journal article
BERNOULLI, 2017,Volume: 23,Issue: 2,Page: 1179-1201
Authors:  Wang, Ran;  Xiong, Jie;  Xu, Lihu
Favorite  |  View/Download:12/0  |  Submit date:2018/10/30
Alpha-stable Noises  Exponential Ergodicity  Irreducibility  Moderate Deviation Principle  Stochastic Real Ginzburg-landau Equation  
Irreducibility of stochastic real Ginzburg-Landau equation driven by a-stable noises and applications Journal article
Bernoulli, 2017,Volume: 23,Issue: 2,Page: 1179-1201
Authors:  Wang,Ran;  Xiong,Jie;  Xu,Lihu
Favorite  |  View/Download:0/0  |  Submit date:2019/06/03
Exponential ergodicity  Irreducibility  Moderate deviation principle  Stochastic real Ginzburg-Landau equation  α-stable noises  
LARGE DEVIATION PRINCIPLE OF OCCUPATION MEASURES FOR NON-LINEAR MONOTONE SPDES Journal article
SCIENCE CHINA Mathematics, 2017
Authors:  RAN WANG;  JIE XIONG;  LIHU XU
Favorite  |  View/Download:8/0  |  Submit date:2019/07/30
Stochastic Partial Differential Equations  Irreducibility  Hyper-exponential Recurrence  Large Deviation Principle  Occupation Measure  Strong Feller  
Z-eigenpair bounds for an irreducible nonnegative tensor Journal article
Linear Algebra and Its Applications, 2015,Volume: 483,Page: 182-199
Authors:  Li W.;  Liu D.;  Vong S.-W.
Favorite  |  View/Download:4/0  |  Submit date:2018/12/24
Irreducibility  Nonnegative Tensors  Spectral Radius  Z-eigenpair